The relations between the complex theory of interpolation for families of Banach spaces and the notion of uniform convexity are studied. It is proven that the moduli of uniform convexity vary smoothly with the interpolation spaces;…ew notion of “distance” between Banach spaces is introduced.

Complex interpolation and convexity / M. Vignati. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 99:4(1987), pp. 705-711.

Complex interpolation and convexity

M. Vignati
Primo
1987

Abstract

The relations between the complex theory of interpolation for families of Banach spaces and the notion of uniform convexity are studied. It is proven that the moduli of uniform convexity vary smoothly with the interpolation spaces;…ew notion of “distance” between Banach spaces is introduced.
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
File Dimensione Formato  
S0002-9939-1987-0877044-2.pdf

accesso aperto

Tipologia: Publisher's version/PDF
Dimensione 627.67 kB
Formato Adobe PDF
627.67 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/186645
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 9
social impact